# SDR VNAA2020021399901

- Difficulty date: February 13, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7880
- Aircraft time: 37,817 hours, 37,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MOTOR BOTTOM ATTACH ANGLE CRACKED.   DISPLACED POWER ASSIST MOTOR FOR ACCESS. CANON PLUG WAS NOT DISCONNECTED.   REINSTALLED PAX DOOR MOTOR ASSIST IAW CRJ200 AMM 52-11-08-400-802. REFER TO JOB: 27880105, OP:35 FOR COMPLETION OF INSTALL AND OPERATIONAL TEST.   REMOVED MID STEP FOR ACCESS IAW CRJ200 SRM 51-42-21.   INSTALLED MID STEP IAW CRJ200 SRM 51-42-21.   REMOVED AND REPLACED POWER ASSIST MOTOR ANGLE IAW CRJ200 SRM 51-42-06 AND 51-42-13.  PAX DOOR ASSIST MOTOR OPS TEST DUE.   PERFORMED OPS TEST OF THE POWER ASSIST MOTOR FOR THE PASSENGER DOOR IAW CRJ200 AMM 52-11-08-710-802. OPS CHECK GOOD.
